MAUDE Adverse Event Report: RESPIRONICS, INC. DELUXE 230V 50HZ INT. UK PLUG; NEBULIZER

RESPIRONICS, INC. DELUXE 230V 50HZ INT. UK PLUG; NEBULIZER
Model Number 1112279
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a unit is lost and that the patient has passed away.There was no allegation of a specific malfunction or failure that is relevant to the reported death.Medical intervention was not specified.A pms clinical expert review determined that this event is not assessable for injury or relatedness based on the information provided at this time.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
This incident was previously reported in mfr no.: 2518422-2025-022331.After careful review, it has been found that this case is not reportable as the device is not manufactured by philips.

Brand Name
DELUXE 230V 50HZ INT. UK PLUG
Common Device Name
NEBULIZER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21462483
Report Number2518422-2025-022331
Device Sequence Number7781785
Product Code CAF
UDI-Device Identifier06946159502023
UDI-Public(01)06946159502023
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1112279
Device Catalogue Number1112279
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown